MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM
Model Number 10594738
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is highly recommended to have an alternate backup system available.Investigation is on-going.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
Siemens became aware of an incident with the mobilett mira max mobile x-ray unit.A newborn in fragile state of health was being imaged on the device.After the first image was taken and a lateral image was about to be performed, the system displayed an error message; the examination could not be completed on the concerned unit.However, it was not necessary to use a backup system as the user was able to make diagnosis using the first image.No lasting impairment of the newborn was communicated; however, the user was concerned about delay of the procedure.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
The investigation of the provided log files showed that the error 62/81 ("fw mismatch between d812 and d832") occurred only once and was not reproducible.Investigating the data from installed base related to the mentioned issue does not indicate a systematic issue.The affected boards d812 and d832 have been requested for a detailed investigation.According to the information received, the user did not accept replacement of the boards as the system software was reinstalled (b)(6), 2022, and the reported issue has not reoccurred.Therefore, a detailed root cause analysis could not be performed.However, siemens recommended to replace both boards d812 and d832.According to the experts, this type of problem may have been caused by a timeout issue from components, which handle the communication between both boards.The described issue is not known as a systematic or general problem.

Brand Name
MOBILETT MIRA MAX
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key13422666
Report Number3004977335-2022-14493
Device Sequence Number5893235
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public04056869009131
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date05/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown